MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR BACTISEAL PERITONEAL CATHETER

INTEGRA LIFESCIENCES SWITZERLAND SAR BACTISEAL PERITONEAL CATHETER
Model Number 82-3074
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Other mfg report number: 3013886523-2023-00019.A facility reported a certas valve (id 828804) was implanted in a 75 year-old male patient due to sah (subarachnoid hemorrhage) via l-p shunt on (b)(6) 2022 with unknown setting.It was used with 823074 (serial;unk).Afterwards, imaging was performed and cerebrospinal fluid retention was confirmed around the stepped connector proximal to the valve.The valve and the peritoneal catheter (id 823074) were removed and replaced on (b)(6) 2023.
 
Additional Manufacturer Narrative
Bactiseal peritoneal catheter (id 823074) has been returned for evaluation: failure analysis - the catheter is to short for any investigation.No root cause could be determined as the technician could not do any test with the short catheter.The possible root cause for the issue reported by the customer, could be due to biological debris and protein build up interfering with the catheter or could be due a kink in the catheter.
 
Event or Problem Description
N/a.

Brand Name
BACTISEAL PERITONEAL CATHETER
Common Device Name
BACTISEAL PERITONEAL CATHETER
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16263770
Report Number3013886523-2023-00020
Device Sequence Number6067003
Product Code JXG
UDI-Device Identifier10886704041337
UDI-Public10886704041337
Combination Product (Y/N)N
PMA/510(K) Number
K102589
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82-3074
Device Catalogue Number823074
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexMale